# SDR SIMA20140415012

- Difficulty date: April 15, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 34,454 hours, 31,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR EMERGENCY LIGHT SWITCH NR 7 IS CRACKED.  REPLACED EMERGENCY LIGHT STRIP IAW AMM 33-50-12.
